# SDR CALA2024040300954

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 76,531 hours, 32,316 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: SR531195A10005
- Condition: Cracked
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FR4 WINDSHEILD LOWER CENTER POST L/H NODE UPPER CROSS BOLT PRODUCED CRACK INDICATIONS AROUND BOLT HEAD AT THE 1:00 POSITION (FACING BOLT HEAD) AND CONTINUITY FITTING PER PART 2 OF THE LATEST REVISION OF ECRA AIRCRAFT FLIGHT CYCLES. 5311-03160 ON OR BEFORE THE AIRCRAFT REACHES 62916 TOTAL ACCOMPLISHED INTERIM REPAIR IAW ECRA 5311-03160 PART 1 WITHOUT DEVIATION. ACCOMPLISH INITIAL INSPECTION OF THE WINDSHIELD FRAME ACP RII INSP AS REQUIRED.
